Fertility Friends Support Forum banner
1 - 11 of 11 Posts

·
Registered
Joined
·
743 Posts
Discussion Starter · #1 ·
are the Bureselin injections!  Sorry for sounding like a wimp  :'( but i started the injections Saturday night, and again without sounding like an idiot i didn't know that air bubbles were dangerous, if it wasn't for the family i dread to think what would have happened as i was about to inject with the biggest of all!

Once i did the injection, well i didn't, my dh did as i was shaking too much i came up with a lump and a red itchy inflamed patch, got a bit panicky but it went after an hour, so did my second one last night and the same thing happened again so i called the hospital and they said i could have a sensitive tummy and a reaction to the Bureselin so to try it in my leg this evening.

This has to be the most stressful thing i have ever done in my life!  :'(
 

·
Registered
Joined
·
174 Posts
Oh hun, do not panic I think you will be ok even with the air bubble (t is only really a problem if you are injecting straight into a vein, which you are not, my clinic told me not to worry about air bubbles if I couldn't get rid of them), the red patch sounds like a local reaction to the drug and should fade down within the hour - again shouldn't be anything to worry about just your body grumbling a bit about the drug but it will all get absorbed and do the job. I had the red sore swollen patches after injecting orgalutron for about an hour each time (again in the stomach but couldn't face my legs as I think they hurt more) but my DH who is a Dr said it was normal to get a reaction to some drugs and that it wouldn't stop them from working just rub it a bit and wait it out (he is not the most sympathetic person!! but the advice was sound) :)
Thinking of you and sending a big hug  ^Cuddle^ 
 

·
Registered
Joined
·
743 Posts
Discussion Starter · #3 ·
thank you saraD

Am ok with it all now, well more or less, as stressful as it all is, its also so exciting because i am finally on the road to becoming PG well i hope any, fingers crossed ^pompom^

hopefully will be ok in the leg this evening and thank you for your advice, nice to know there are people out there having the same thoughts and problems !! ^fairydust^
 

·
Registered
Joined
·
198 Posts
Kelly i had the same problems too, and after 18 days have found that the best place is in the top of my thigh on the outer quater as it were...grab a big pinch and put the needle in as fast as possible. I get the red hot patch for an hour too, along with a lumpy bit sometimes....but like you say...one step closer to our goal!  :)

Good Luck with the rest of them  ^reiki^
Kim
 

·
Premium Member
Joined
·
2,035 Posts
I didn't have a reaction to Buserilin but I did get a red sore patch on my tummy when I did my HCG injection.  I found that putting aloe vera gel on made it go away quickly - might be worth a try with your red patches.  PS:  got aloe vera gel from Health Food shop (96% aloe vera).  Good luck!
 

·
Registered
Joined
·
743 Posts
Discussion Starter · #6 ·
Hi all

Really not comfortable with the injections.  Tried my leg/thigh last night and it came out worse than injecting in my tummy.  It was like i had been bitten by a thousand mosquito's, had the biggest lump in the world (OK it was big, probably not the biggest in the world!) redness around the area and itching like mad, actually got my dh panicking, it lasted for about 2 1/2 hours.  Am going to give the clinic a call today as its really worrying me.

ALSO, found it less painfull in my tummy and wasn't worried about injecting in to veins!!

Please help with some reassuring words!!

Luv Kelly x

P.S. Lunchtime i am going shopping for aloe vera gel  ^banana^
 

·
Registered
Joined
·
174 Posts
Kelly, do you rub the area after you inject? You can try injecting the liquid slightly more slowly and don't push down too hard into the skin when you put the needle in (all good tips given to me from my sister who is a diabetic and has been injecting insulin since she was a little kid as I used to consistently bruise myself :( she also told me to avoid the thighs as in her experience they HURT ... i knew my roll of tummy fat would come in useful one day ;D). You should definitely speak to your clinic and maybe even check your injection technique with one of the nurses to see if there is something you can do to make it easier. My heart goes out to you, it is stressful enough without dreading the injections. Hope you get this sorted and sending a big hug your way ^Cuddle^

Sarax
 

·
Registered
Joined
·
743 Posts
Discussion Starter · #8 ·
Thank you for the hug as i feel like i need one right now.

Called the clinic as i have been doing exactly what you have just said, injecting it slowly and not rubbing the area after, there is nothing to rub really.  i have got to go to the clinic tomorrow morning as they are taking me of the bureselin and giving me a one off injection called, here goes, GRON........................., sorry thats all i can tell you, as it was so long i cant remember!!!!  I have got to do the last bureselin tonight and am going to do that in my tummy as it didn't hurt and also the reaction wasn't so bad, obviously got plenty of fat there!!

This is driving me mad as i thought it would all run smoothly, have now come down with a cold, heavy head and migraines and just want to  :'( all the time.

Sorry girls for moaning and sounding pathetic xx
 

·
Registered
Joined
·
174 Posts
Moaning is fine, you will be right there for us when we want to moan so when it's your turn you should get all the support you need. Sounds like the clinic knows what they are doing, everyone is different and your body shows you what you can and can't tolerate, so a one off injection sounds like a good solution. I think you need to give yourself a treat to make yourself feel better after all this  ;)...

Sara x
 

·
Registered
Joined
·
743 Posts
Discussion Starter · #10 ·
Hi all

Feeling so much better this morning, just been to the hospital and had a Gonapeptyl injection, a one off which will last for 4 weeks in my system, wont need to take Bureselin anymore and should down regulate a lot quicker.

Am feeling so much more positive as i thought the whole thing would be delayed and it isnt;D

So, if anyone is feeling down today or wants a moan, i am in the mood to pick you all up  ^rainbow^ ^banana^

Thank you for your support xx
 

·
Premium Member
Joined
·
934 Posts
Hi
hope you don't mind me butting in but i find injecting stomach is best and i freeze the area with a bag of peas for 5 mins then i don't feel that sharp sting - i'm the biggest wimp about needles and up til this tx cycle my sister or hosp had to do them

Caseyx
 
1 - 11 of 11 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top